RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2008, Volume 53, Issue 4, Pages 732–750 (Mi tvp2462)  

This article is cited in 1 scientific paper (total in 1 paper)

On Channels with Finite Holevo Capacity

M. E. Shirokov

Steklov Mathematical Institute, Russian Academy of Sciences

Abstract: We consider the nontrivial class of infinite dimensional quantum channels, characterized by the finiteness of the Holevo capacity. The sufficient conditions of existence of an optimal measure are obtained and examples of channels with no optimal measure are constructed.

Keywords: quantum state, quantum channel, quantum entropy, Holevo capacity.

DOI: https://doi.org/10.4213/tvp2462

Full text: PDF file (2303 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2009, 53:4, 648–662

Bibliographic databases:

Received: 05.10.2006
Revised: 15.06.2008

Citation: M. E. Shirokov, “On Channels with Finite Holevo Capacity”, Teor. Veroyatnost. i Primenen., 53:4 (2008), 732–750; Theory Probab. Appl., 53:4 (2009), 648–662

Citation in format AMSBIB
\Bibitem{Shi08}
\by M.~E.~Shirokov
\paper On Channels with Finite Holevo Capacity
\jour Teor. Veroyatnost. i Primenen.
\yr 2008
\vol 53
\issue 4
\pages 732--750
\mathnet{http://mi.mathnet.ru/tvp2462}
\crossref{https://doi.org/10.4213/tvp2462}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2766143}
\zmath{https://zbmath.org/?q=an:1191.81066}
\elib{http://elibrary.ru/item.asp?id=11920253}
\transl
\jour Theory Probab. Appl.
\yr 2009
\vol 53
\issue 4
\pages 648--662
\crossref{https://doi.org/10.1137/S0040585X97983870}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000273141700005}
\elib{http://elibrary.ru/item.asp?id=15303856}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-73549083408}


Linking options:
  • http://mi.mathnet.ru/eng/tvp2462
  • https://doi.org/10.4213/tvp2462
  • http://mi.mathnet.ru/eng/tvp/v53/i4/p732

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. E. Shirokov, “A Property of the Output Entropy of a Positive Map of Spaces of Nuclear Operators”, Math. Notes, 87:3 (2010), 449–451  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:258
    Full text:44
    References:50

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019